# SDR 2000ZZZX617

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15WH
- Make and model: Lear 35A
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Failed
- Location: Lt Mlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOING INTO BWI, HAD TO CYCLE GEAR 3 TIMES TO LET LEFT GEAR TO SHOW DOWN AND LOCK INDICATION.  FERRIED AIRCRAFT BACK TO CMH.  REMOVED AND REPLACED LEFT GEAR ACTUATORS SWITCH.  OPS CHECKED GOOD.
